# SDR QXEA0202081

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 34,263 hours, 39,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD OVERHEAD EMERGENCY EXIT SIGN AT SEAT ROW 8 HAS NUMEROUS BULBS OUT.  REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
